Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from disseminated tuberculosis with cold abscess in hip. Prescribed with Rcin, ethambutol and pyramide. Having stomach pain. Proper medication?

my son suffering from disseminated tuberculosis with cold absess in left hip (drained out) doctors has advised Rcin 600 solonex 300 ethambutol , p;yramide 1500. the first two medicine for 6 months and the second for two months but on taking the medicine his stomack is painning kindly state what is the remidy and the medicine prescribed is ok
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. Disseminated [miliary] means that tubercle bacteria has spread from lungs to other parts of body through blood/lymph, this means that his immune system is also weak [failed to retain the primary infection]
2. because no symptoms of the disease or any physical examination report has been mentioned, thus prognosis can't be explained.
3. because it is a form of extra pulmonary tuberculosis, thus comes under Category 1 which includes:
. A 6-month, regime which is usually followed with four-drug initial regimen of isoniazid and rifampicin with pyrazinamide and ethambutol, for 2 months and Isoniazid and Rifampicin for the last 4 months[according to WHO]. [but treatment regimens can differ from doctor to doctor, so he is must have chosen his preferred regimen].
4. pain in stomach after taking medicines, is due to Adverse Drug reaction of the Drugs, check with a physician immediately for abnormal liver function tests, and talk for individual drug Adverse Drug reaction with your Physician.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor